Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Mappings of trees and the fixed point property

Author: M. M. Marsh
Journal: Trans. Amer. Math. Soc. 315 (1989), 799-810
MSC: Primary 54F20; Secondary 54H25
MathSciNet review: 937249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate weakly confluent, universal, and related mappings of trees and their relationships to the fixed point property for tree-like continua. This investigation leads to some new results, to generalizations of some known results, and to a partial solution of a question of H. Cook.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20, 54H25

Retrieve articles in all journals with MSC: 54F20, 54H25

Additional Information

PII: S 0002-9947(1989)0937249-5
Keywords: Weakly confluent, universal, fixed point property, tree, inverse limit, tree-like, simple fold
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia